# SDR VNAA202304270005

- Difficulty date: April 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R BTW FS=364.00/349.0 AT MAIN AVIONICS COMPARTMENT. (E/E)
